# SDR DALA2023091407532

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON AN INTERCOASTAL AT STA 1037 LONG 30 RH CARGO COMPARTMENT (C2). SUMMARY OF NRC 00643: CORROSION LEVEL 2. INTERCOASTAL AT STA 1037 LONG 30 RH WAS REPLACED PER DWG 9936718-41 REV N AND INSTALLED PER B717-200 SRM 51-41-02-0G. (LP #2966569)
